# SDR ASOA20150722037

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 35,189 hours, 20,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  THE RT OVERWING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE RT OVERWING EMERGENCY LIGHT ASSY. OPS CHECKS WERE GOOD.
